# SDR TSAA0827015

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 25,636 hours, 9,833 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 442 HNL-OAK - ON APPROACH THE CREW SELECTED FLAPS 15 AND THE FLAPS ONLY MOVED TO FLAPS 1.  THE CREW USED THE ALTERNATE SYSTEM TO DEPLOY TO FLAPS 15.  THE CREW LANDED IN OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE BITE CHECKED THE FLAP SLAT ACCESSORY UNIT AND OPERATIONAL CHECKED THE FLAPS WITH NO FAULTS FOUND PER AIRCRAFT FIM 27-51-00-810-836.  THE AIRCRAFT WAS RETURNED TO SERVICE AND COMPLETED A FLIGHT VERIFICATION ON THE NEXT FLIGHT LEG.
